# SDR IPXA2025020159377

- Difficulty date: January 24, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 38,128 hours, 13,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587667
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT - DENT - PANEL , MAIN DECK CARGO COMPARTMENT FLOOR PANEL DENT BETWEEN STA 731.11 AND STA 834 RBL11 ~ RBL33 P/N : 145T5876-67 (REPAIR). FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4. CONDITION CHECK IS SATISFACTORY. PERFORM MAIN DECK CARGO FLOOR PANEL OK TO INSTALL CHECK AT STA 731.11 AND STA 834 , RBL 11 ~ RBL 33 P/N:145T5876-67. OSD: 2/7/2025
